# SDR YENA20151115559

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,473 hours, 13,016 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 85 BETWEEN STR 27L AND STR 28L.   REMOVED CORRODED SHEAR CLIP, FABRICATED NEW SHEAR CLIP, HFEC FABBED SHEAR CLIP, ALODINED, PRIMED, TOPCOATED AND INSTALLED NEW SHEAR CLIP.
